What happens if you consume too much vitamin a, c, ect..?

Answer Vitamin A in large doses can be toxic--you can die of liver failure. Vitamin C in large doses can cause stomach cramps, diarrhea and pain in the gut. Overdosing on E can cause heart failure. The f... Read More »

Top Q&A For: What happens if you consume too much vitamin a,...

What happens when you are too low on vitamin A?

A deficiency in vitamin A can cause many symptoms such as, to name a few; dry skin, color blindness, conjunctivitis, eyes sensitive to light, dry hair, and ridges in the nails.

If a vitamin says to take daily then how often should i take it?

I think you can only take the same vitamin once :-)

What vitamin dosage should one take?

On One Hand: Recommended Vitamin DosageIn most cases, vitamin supplements should have a dosage around 100 percent of the recommended daily value (DV), explains the Mayo Clinic. In addition, vitamin... Read More »

What happens if you take lots of 6c ipecac homeopathic pillules- can they make you vomit if you take a lot and is there any danger?